Über die Lösung der Kongruenz (λ+I)p−lλp−I-o (mod p^{2})

A. Arwin Lund

TBD mathscidoc:1701.33588

Acta Mathematica, 42, (1), 173-190, 1920.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:34 uploaded by actaadmin ] [ 52 downloads ] [ 0 comments ]
@inproceedings{a.1920über,
  title={Über die Lösung der Kongruenz (λ+I)p−lλp−I-o (mod p^{2})},
  author={A. Arwin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203034670678297},
  booktitle={Acta Mathematica},
  volume={42},
  number={1},
  pages={173-190},
  year={1920},
}
A. Arwin. Über die Lösung der Kongruenz (λ+I)p−lλp−I-o (mod p^{2}). 1920. Vol. 42. In Acta Mathematica. pp.173-190. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203034670678297.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved